MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Reocclusion (1985); Thrombosis (2100)
Date of Event 08/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion and /or thrombosis is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the left mid superficial femoral artery (sfa) to the proximal popliteal artery.Approximately 7 months after the index procedure, the patient¿s vessel containing the target lesion was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study devices or procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturer¿s report number are 3006513822-2017-00240 and 3006513822-2017-00241.
 
Additional Manufacturer Narrative
Event date was corrected from (b)(6) 2015 to (b)(6) 2015.Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.The actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion and/or thrombosis is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6991447
Report Number3006513822-2017-00239
Device Sequence Number1117429
Product Code ONU
UDI-Device Identifier00801741088674
UDI-Public(01)00801741088674
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number9004
Device Catalogue Number9010413500100
Device Lot NumberGFXK2046
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight70